MathSciNet Relay Station
MathSciNet bibliographic data
MR1859866 62E10 (62H20 68T30 94A17)
Bedford, Tim; Cooke, Roger M. Probability density decomposition for conditionally dependent random variables modeled by vines. Representations of uncertainty. Ann. Math. Artif. Intell. 32 (2001), no. 1-4, 245–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement